# SDR AALA201809239001

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 55,938 hours, 22,660 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAS  FLT 168 EN-ROUTE ORD - LAS.  THE AIRCRAFT WAS NOT GROUNDED.  LIGHT ELECTRICAL BURNING ODOR NOTED BY CREW AND PAX IN AREA OF ROW 10 A & B, DISSIPATED WHEN LIGHTS WERE TURNED OFF.  THE FLIGHT CONTINUED TO LAS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED CABIN ODOR TROUBLE SHOOTING CARD 05-96-70 STEP 4 (3) ELECTRICAL EQUIPMENT. FOUND POWERPORT CONNECTOR AT 10A NOT SECURE, AMM 23-81-05, SECURED AND OPS CHECK POWERPORT AT 10 ABC GOOD.
